# SDR DALA2023111009262

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: ORROSION FLOOR BEAM -Y1292 LOC. FR 20 AT FWD GALLEY AREA. C/A: REPLACED FLOOR BEAM -Y1292 AND FASTENERS LOC. FR 20 TO FR 24 AT FWD GALLEY AREA AS PER A320 SRM 51-42-11 AND SRM 51-72-11 AND DWG: D53112812 ISSUE: E00 RELEASE DATE: 08-JAN-97 RII INSPECTION COMPLETE 2173360 JOB COMPLETE. (LP: 0057644)
